# SDR FDEA202506060842

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 60,082 hours, 9,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W300322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OB FLAP LWR SURFACE FOUND MATERIAL MISSING AT 305 IN TO IB AND 3 IN TO AFT   EDGE. REPAIRED RH WING OB FLAP LWR SURFAE MATERIAL MISSING AT 305 IN TO IB AND 3 IN TO AFT   EDGE AS PER B777 SRM 57-53-01-2R-2 & SRM 51-70-04-2R-1 REV 47.5 AND EA:G-5750-T0383633 P1.   TITLE:WING-FLIGHT SURFACES-RH OUTBD FLAP TE WEDGE LOWER SURFACE DAMAGE AT OTEF   STA 192 & 337-SRM REPAIR-RSC TRACKING. DETAIL PLS REF TO WRI:57506173. THIS IS A MAJOR   REPAIR PER GMM 6-2-100.
